MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA TEST KIT

MAGELLAN DIAGNOSTICS, INC. LEADCARE ULTRA CONSUMABLE; LEADCARE ULTRA TEST KIT
Model Number 70-8090
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1218996-2017-00041 addendum.User notified magellan to indicate results were "not matching up".The dates for these tests are on or around (b)(6) 2014.Patient 1 (sample 1): on leadcare ultra analyzer [not reportable] samples run immediately after preparation in treatment reagent, in ug/dl: 2.1 sample results after being held in treatment reagent for 24 hrs and tested, in ug/dl: 6.3 and 4.2 sample results after being held in treatment reagent for 48 hrs and tested, in ug/dl: 4.7.Patient 1 (sample 2): on leadcare ultra analyzer [not reportable] samples run immediately after preparation in treatment reagent, in ug/dl: 2.3 sample results after being held in treatment reagent for 24 hrs and tested, in ug/dl: 4.7.Patient 1 (sample 3): on leadcare ultra analyzer [not reportable] samples run immediately after preparation in treatment reagent, in ug/dl: 2.7 sample results after being held in treatment reagent for 24 hrs and tested, in ug/dl: 4.4.After further investigation, it has been determined that the reported blood lead sample data above was produced by the leadcare ultra instrument only.The samples were never re-tested using a standard reference method to get a "true" sample level, as a result there was no confirmation as to the inaccuracy of the results and in accordance with our mdr decision tree these results would not be considered reportable.Comment: same device kit from customer could not be used.The lot 1404au materials were from magellan inventory.The customer's inventory was exhausted.Late filing is part of magellan diagnostics, inc.Response to fda's 483 issued on 29jun2017.(b)(4).
 
Event or Problem Description
1218996-2017-00041 addendum blood/treatment reagent mixtures tested with leadcare ultra produce results at time t=0 that are lower than when the mixture is held and then tested at t=24, and t=48.

Brand Name
LEADCARE ULTRA CONSUMABLE
Common Device Name
LEADCARE ULTRA TEST KIT
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica ave.
building 4
n. billerica MA 01862
MDR Report Key9356610
Report Number1218996-2019-00042
Device Sequence Number14012455
Product Code DOF
UDI-Device Identifier00850355006024
UDI-Public00850355006024
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123563
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2015
Device Model Number70-8090
Device Catalogue Number70-8090
Device Lot Number1404AU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2015
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1